MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 5BV TVH TP 32G 4MM100CT 30/CS
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for the trueplus pen needles.Customer stated the pen needles are not dispensing her insulin.Customer has 2 boxes of the same lot number of pen needles.The package had not been open or damaged when received.Customer has been using the product for nine months.Customer is using compatible product, and the pen needle is properly aligned.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the pen needles and no medical intervention related to the use of the product was reported.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were not returned for evaluation.Note: manufacturer contacted customer in a follow-up call on 16-feb-2024 to ensure the replacement products resolved the initial concern -able to establish contact with customer who stated they are comfortable with the replacement products.
 
Additional Manufacturer Narrative
Sections with additional information as of 22-apr-2024: pen needles were not returned for evaluation.:complaint was forwarded to supplier quality based on complaint's description for investigations.No product was returned to thi.Internal evaluation has been completed by the manufacturer.No abnormalities observed with retention samples.Added most likely underlying root cause onto case most likely underlying root cause: mlc-009: use error caused or contributed to event corrected sections as of: 22-apr-2024.D4: corrected lot# from 21605 to 2i605 as per manufactured report.Corrected and model number from ndl, pen ldr tp 32g 4mm100ct 30/cs to pndl, 5bv tvh tp 32g 4mm100ct 30/cs.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key18725129
Report Number1000113657-2024-00070
Device Sequence Number20410800
Product Code FMI
UDI-Device Identifier00021292010805
UDI-Public(01)00021292010805
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 04/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPNDL, 5BV TVH TP 32G 4MM100CT 30/CS
Device Lot Number2I605
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date01/23/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2024
Supplement Date Received by Manufacturer03/25/2024
Initial Report FDA Received Date02/16/2024
Supplement Report FDA Received Date04/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown